Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

I'm off PROZAC ...

Posted by ArthurGibson on January 14, 2003, at 3:28:49

In reply to Re: Effect of PROZAC ArthurGibson, posted by HIBA on January 14, 2003, at 0:29:37

I'm not BEING helped by PROZAC, I'm off it now. It worked for about four months and then I stopped it and took fish oil instead.

I stopped the PROZAC against my doctor's advice and mostly because you told me that it was best to get off it as fast as possible. You were right, I did OK dropping it. I didn't even get withdrawal. Thanks for the advice.

Maybe you should switch to Zispin or something different? Don't you live in the Gulf or somewhere? Do they have a range of ADs available there?

Sounds to me like PROZAC is doing you no good. have you tried the fish oil yet?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ArthurGibson thread:135490
URL: http://www.dr-bob.org/babble/20030113/msgs/135776.html